آمار

تعداد نشریات25
تعداد شماره‌ها464
تعداد مقالات4,765
تعداد مشاهده مقاله7,109,673
تعداد دریافت فایل اصل مقاله4,768,281
Shabani, Azar, Fatehi, Alireza, Soltanian, Fahimeh, Jamilnia, Reza. (1399). On the coupling of least squares method and homotopy perturbation method for the solution of differential-algebraic equations and its applications in optimal control problems. نشریه علمی دانشگاه سیستان و بلوچستان, 3(3), 337-351. doi: 10.22111/ieco.2020.31807.1215
Azar Shabani; Alireza Fatehi; Fahimeh Soltanian; Reza Jamilnia. "On the coupling of least squares method and homotopy perturbation method for the solution of differential-algebraic equations and its applications in optimal control problems". نشریه علمی دانشگاه سیستان و بلوچستان, 3, 3, 1399, 337-351. doi: 10.22111/ieco.2020.31807.1215
Shabani, Azar, Fatehi, Alireza, Soltanian, Fahimeh, Jamilnia, Reza. (1399). 'On the coupling of least squares method and homotopy perturbation method for the solution of differential-algebraic equations and its applications in optimal control problems', نشریه علمی دانشگاه سیستان و بلوچستان, 3(3), pp. 337-351. doi: 10.22111/ieco.2020.31807.1215
Shabani, Azar, Fatehi, Alireza, Soltanian, Fahimeh, Jamilnia, Reza. On the coupling of least squares method and homotopy perturbation method for the solution of differential-algebraic equations and its applications in optimal control problems. نشریه علمی دانشگاه سیستان و بلوچستان, 1399; 3(3): 337-351. doi: 10.22111/ieco.2020.31807.1215


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.